# SDR HNAA2023062600221

- Difficulty date: May 14, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,165 hours, 37,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00192  LH Y -479 FLOOR BEAM CAP FS X7065-X9551 SEGMENT IS CORRODED.  INSTALLED NEW SERVICEABLE FLOOR BEAM CAP (GUSSET, FLOOR) PN:145-30633-001 IAW EMB-145 SRM 51-40-02.
